CureZone   Log On   Join
Re: Desperate mother!! Don't give him antibiotics it will only make him worse!
 
gnr43 Views: 1,887
Published: 15 years ago
 
This is a reply to # 932,551

Re: Desperate mother!! Don't give him antibiotics it will only make him worse!


Hello antibiotics are not a good thing as they feed fungi and can make your son sicker. You should try a probiotic that is SAFE and does not contain ingredients that will make him immune to antibiotics - do not use THREELAC or FIVELAC - the FDA is implementing new regulations which should help consumers. My 3 year old son suffered several health problems and we gave him ProBio5 and our doctor is so impressed with the product as we were running out of solutions. Also, my mother-in-law recently had nose and throat surgery to remove a palyop and she was on so many antibiotics her tongue actually turned BLACK! She started takeing the Probio5 and has had AMAZING results and her black tongue is now back to its natural color. Whatever you try you need to research the ingredients first also more antibiotics is not the answer. I'll keep your son in my prayers. Cher
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  curezone.com

1.344 sec, (1)